Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 33, NWS Springfield, MO

June 1, 20134 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 1, 2013, 1:35 AM CDT for 4 counties in Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 1:35 AM CDT (06:35 UTC)
Expired
Jun 1, 2013, 5:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Lawrence County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WGUS53 KSGF 010635
FFWSGF
MOC009-043-109-209-011000-
/O.NEW.KSGF.FF.W.0033.130601T0635Z-130601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT.

* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL CAN       
  BE EXPECTED OVER THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE O AT TORY CREEK 2 MILES SOUTHWEST OF HIGHLANDVILLE...
ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY...
ROUTE CC AT SPRING CREEK SOUTH OF HURLEY...
ROUTE AA...2 MILES NORTH OF GALENA...
RIVERDALE ROAD AT FINLEY CREEK...
ROUTE P AT SPRING CREEK NORTH OF VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3707 9391 3708 9340 3681 9291 3682 9330
      3680 9331 3679 9372

$$

KARDELL
1 follow-up statement
586 
WGUS73 KSGF 010951
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT SAT JUN 1 2013

MOC009-043-109-209-011002-
/O.EXP.KSGF.FF.W.0033.000000T0000Z-130601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
451 AM CDT SAT JUN 1 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR NORTHEASTERN
BARRY...NORTHERN STONE...SOUTHEASTERN LAWRENCE AND WESTERN CHRISTIAN 
COUNTIES. IT WILL BE REPLACED WITH AN AREAL FLOODING WARNING FOR 
SMALL STREAMS UNTIL NOON TODAY...

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3707 9391 3708 9340 3681 9291 3682 9330
      3680 9331 3679 9372

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:07 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 1, 1:07 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT SAT JUN 1 2013

...RISK FOR SEVERE WEATHER AND FLOODING PERSIST OVERNIGHT...

.MESOSCALE DISCUSSION...
ISSUED AT 1 AM CDT SAT JUN 1 2013

CLUSTERS OF STRONG THUNDERSTORMS CONTINUED TO TRACK ACROSS EXTREME
SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI EARLY THIS MORNING. AN
OUTFLOW BOUNDARY HAD PUSHED SOUTH AND BECOME WEST TO EAST ORIENTED
NEAR THE ARKANSAS BORDER. A SUPERCELL WAS TRACKING EAST NEAR OR
JUST NORTH OF THIS BOUNDARY WHILE MORE ELEVATED CONVECTION
CONTINUED TRAIN ACROSS THE AREA.

EXPECT CONVECTION TO CONTINUE OVERNIGHT AS A SHORTWAVE TROUGH
APPROACHES FROM THE WEST AND THE REGION BECOMES POSITIONED WITHIN
THE ENTRANCE REGION OF THE UPPER JET. THESE FEATURES WILL ALSO
INTERACT WITH LOW LEVEL JET IMPINGING UPON THE BOUNDARY TO SUPPORT
CONTINUED DEVELOPMENT OF CONVECTION OVERNIGHT.

WHILE THE RISK OF SEVERE HAS DIMINISHED SOMEWHAT THE STRONGER
CELLS COULD PRODUCE LARGE HAIL AND SEVERE WIND GUSTS. ANY STORMS
CLOSER TO THE ARKANSAS BORDER WHERE THE AIRMASS IS LESS
CONTAMINATED WILL HAVE THE GREATER CHANCE OF BECOMING SEVERE
INCLUDING THE RISK OF PRODUCING AN ISOLATED TORNADO.

WILL HAVE TO MONITOR CONVECTION SURGING NORTHEAST FROM EAST
CENTRAL OKLAHOMA. THIS ACTIVITY COULD BRING ENHANCED SEVERE RISK
PARTICULARLY DAMAGING WINDS TO SOUTH CENTRAL MISSOURI DURING THE
EARLY MORNING HOURS.

FLASH FLOODING WILL REMAIN A SIGNIFICANT RISK AS STORMS CONTINUE TO
TRAIN ACROSS THE REGION. COVERAGE OF CONVECTION MAY INCREASE
OVERNIGHT WITH THE INFLUENCE OF THE UPPER AND LOW LEVEL JET.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1134 PM CDT FRI MAY 31 2013

ANOTHER WAVE OF THUNDERSTORMS WAS PUSHING INTO SOUTHWEST MISSOURI
FROM NORTHEAST OKLAHOMA AND WILL AFFECT THE TAF SITES OVER THE
INITIAL 3 TO 4 HOURS OF THE TAFS. MVFR CONDITIONS EXPECTED WITH
THE CONVECTION AND VFR CONDITIONS OUTSIDE OF THE CONVECTION.
SHOULD SEE FRONTAL BOUNDARY PUSH THROUGH THE AREA DURING THE
MORNING HOURS SATURDAY FOR JLN/SGF AND BY THE EARLY AFTERNOON AT BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.

&&

MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LINDENBERG
Hazardous weather outlook, May 31, 10:31 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1031 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE LATE
  EVENING AND INTO THE OVERNIGHT HOURS...MAINLY SOUTH AND EAST OF
  A JOPLIN TO ROLLA LINE. THUNDERSTORMS WILL BE CAPABLE OF
  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...HAIL TO THE
  SIZE OF GOLF BALLS AND ISOLATED TORNADOES.

  IN ADDITION...TRAINING OF THUNDERSTORMS WITH HEAVY RAINFALL WILL
  CONTINUE OVERNIGHT WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4
  INCHES AND ISOLATED HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY
  LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS AND NEAR
  CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM
  HEAVY RAINFALL CONTINUES.

  THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS
  THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

  A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
  THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI
  INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 31, 10:48 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      3 SSW STRAFFORD         37.22N 93.14W
05/31/2013                   GREENE             MO   BROADCAST MEDIA

            WATER OVER THE ROADWAY AT THE INTERSECTION OF DIVISION
            AND HIGHWAY 125.

1043 PM     FLASH FLOOD      6 ESE BOIS D'ARC        37.21N 93.42W
05/31/2013                   GREENE             MO   AMATEUR RADIO

            6 INCHES OF WATER OVER INTERSECTION OF HIGHWAY B AND
            HIGHWAY 266.

&&

LINDENBERG
Local storm report, May 31, 10:57 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      WALNUT GROVE            37.41N 93.55W
05/31/2013                   GREENE             MO   EMERGENCY MNGR

            A FOOT OF WATER OVER THE ROAD IN WALNUT GROVE.

&&

GAEDE
Local storm report, May 31, 11:02 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
05/31/2013                   WRIGHT             MO   AMATEUR RADIO

            SEVERAL LOW WATER CROSSINGS THROUGHOUT COUNTY ARE FLOODED
            AT THIS TIME.

&&

GAEDE
Local storm report, May 31, 11:26 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             5 S MANSFIELD           37.03N 92.58W
05/31/2013  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            QUARTER HAIL

&&

GAEDE
Local storm report, Jun 1, 12:47 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     HAIL             1 S ROCKY COMFORT       36.73N 94.09W
06/01/2013  E2.00 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

GAEDE
Special weather statement, Jun 1, 1:03 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 AM CDT SAT JUN 1 2013

MOZ071-081>083-092-010645-
DENT MO-LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
103 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN PHELPS...
SOUTHEASTERN LACLEDE...SOUTHWESTERN DENT...TEXAS AND WRIGHT COUNTIES
UNTIL 145 AM CDT...

AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMPETITION TO 5
MILES NORTHEAST OF HARTVILLE TO 6 MILES SOUTHWEST OF HARTVILLE...
MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BENDAVIS...BEULAH...BUCYRUS...
COMPETITION...DARIEN...DAWSON...EXTREME SOUTHERN FORT LEONARD WOOD...
GRAFF...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LENOX...LICKING...
LYNCHBURG...MANES...MONTAUK...PLATO...PRESCOTT...RAYMONDVILLE...
ROBY...SALEM...SIMMONS...SOLO...SUCCESS AND YUKON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.

PEOPLE IN SOUTHEASTERN LACLEDE...SOUTHWESTERN DENT...SOUTHWESTERN
PHELPS...TEXAS AND WRIGHT COUNTIES...INCLUDING HARTVILLE...LICKING...
HOUSTON AND RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3742 9161 3742 9165 3738 9165 3722 9180
      3712 9268 3717 9268 3730 9256 3757 9245
      3761 9216 3760 9204 3762 9203 3768 9151
TIME...MOT...LOC 0603Z 261DEG 44KT 3750 9236 3732 9244
          3719 9256

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTFlash Flood WarningSGFBarton, Cedar, Vernon6 hr
May 31, 7:14 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair46 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
May 31, 7:43 PM CDTTornado WarningSGFPolk32 min
May 31, 8:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
May 31, 8:11 PM CDTFlash Flood WarningSGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 6 more6 hr
May 31, 8:12 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair33 min
May 31, 8:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 31, 8:21 PM CDTTornado WarningSGFJasper, Newton24 min
May 31, 8:28 PM CDTSevere Thunderstorm WarningSGFHickory, Polk17 min
May 31, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede45 min
May 31, 8:45 PM CDTSevere Thunderstorm WarningSGFHickory, Polk30 min
May 31, 8:45 PM CDTTornado WarningSGFJasper30 min
May 31, 9:10 PM CDTSevere Thunderstorm WarningSGFPulaski35 min
May 31, 9:12 PM CDTSpecial Weather StatementSGFDade, Greene, Jasper, Lawrence48 min
May 31, 9:42 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more6 hr
May 31, 9:44 PM CDTSpecial Weather StatementSGFJasper31 min
May 31, 10:17 PM CDTFlash Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more6 hr
May 31, 10:21 PM CDTSpecial Weather StatementSGFChristian, Dent, Douglas, Phelps, Texas, Webster and 1 more24 min
May 31, 10:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright52 min
May 31, 11:09 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Shannon, Texas9 hr
May 31, 11:24 PM CDTSevere Thunderstorm WarningSGFMcDonald36 min
May 31, 11:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright46 min
May 31, 11:31 PM CDTTornado WarningSGFMcDonald29 min
May 31, 11:50 PM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 9 more12 hr
May 31, 11:54 PM CDTTornado WarningSGFMcDonald36 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton51 min
Jun 1, 12:26 AM CDTTornado WarningSGFBarry, McDonald34 min
Jun 1, 12:57 AM CDTTornado WarningSGFBarry33 min
Jun 1, 1:03 AM CDTSpecial Weather StatementSGFTexas, Wright42 min
Jun 1, 1:09 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone51 min
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster34 min
Jun 1, 3:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 1, 3:29 AM CDTFlash Flood WarningSGFHowell, Oregon, Shannon6 hr
Jun 1, 3:41 AM CDTAreal Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more8 hr
Jun 1, 3:44 AM CDTAreal Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more8 hr
Jun 1, 4:51 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, Stone7 hr
Jun 1, 7:43 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Shannon and 1 more4 hr
Jun 1, 10:34 AM CDTRiver Flood WarningSGFShannon20 hr
Jun 1, 11:48 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more8 hr
Jun 1, 11:55 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Greene, Hickory, Laclede and 10 more23 hr
Jun 1, 12:02 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more8 hr
Jun 1, 12:03 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more23 hr
Jun 1, 4:33 PM CDTRiver Flood WarningSGFShannon33 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.